RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 393–406 (Mi de8574)  

Ordinary Differential Equations

The structure of lower Perron exponents of exponentially stable linear systems with perturbations of higher order

E. A. Barabanov

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (1922 kB)

English version:
Differential Equations, 1995, 31:3, 363–374

Bibliographic databases:
UDC: 517.925.5
Received: 14.09.1994

Citation: E. A. Barabanov, “The structure of lower Perron exponents of exponentially stable linear systems with perturbations of higher order”, Differ. Uravn., 31:3 (1995), 393–406; Differ. Equ., 31:3 (1995), 363–374

Citation in format AMSBIB
\Bibitem{Bar95}
\by E.~A.~Barabanov
\paper The structure of lower Perron exponents of exponentially stable linear systems with perturbations of higher order
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 393--406
\mathnet{http://mi.mathnet.ru/de8574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373034}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 363--374


Linking options:
  • http://mi.mathnet.ru/eng/de8574
  • http://mi.mathnet.ru/eng/de/v31/i3/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019